# SDR AWXA200400298

- Difficulty date: March 20, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 19,745 hours, 8,320 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo
- Part number: 31077111
- Part serial: 7695
- Condition: Failed
- Location: Nr 4 Spoiler
- Part time: 19,766 hours, 8,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT WING NR 4 SPOILER WAS FLOATING CAUSING A/C TO ROLL LT AND BETA TARGET TO BE OUT TO RT.  TURNED BACK AND LANDED WITHOUT FURTHER EVENT.  MX PLACED NR 4 SPOILER ON MEL 27-64-01, COND 3, & DEACTIVATED BOTH LT & RT WING NR 4 SPOILERS.  R & R RT WING NR 4 SPOILER SERVO CONTROL (ACTUATOR) IAW AMM 27-64-51, OPS CK GOOD. FUNCTIONAL CHECK CONFIRMED FAILURE OF SPOILER SERVO CONTROL ACTUATOR. TEARDOWN OF UNIT FOUND INSULATION OUT OF LIMITS, SEALS & PACKINGS WORN, GROOVES IN PISTON, AND RING, LOCK NUT, & TRUNNION BUSHINGS DAMAGED. REPLACED SEALS & PACKINGS IN CUP VALVE AREA OF ACTUATOR ASSY, CLEANED FILTER, REWORKED PISTON, & REPLACED RING, LOCK NUT, & TRUNNION BUSHINGS. UNIT REPAIRED & TESTED IAW CMM.
